Scientific Electronic Library Online

 
vol.4 no.1Fibroma desmoplásico mandibularIndicadores Bibliométricos de Paraguay  índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Memorias del Instituto de Investigaciones en Ciencias de la Salud
ISSN 1812-9528 versão on-line

 
 
Como citar este artigo
 
 

Resumo

COROMINAS, AI, RIOS, F, QUEVEDO, MG et al. Sobredosis de Colchicina: Reporte de un Caso. Discusión de la dosis tóxica. Mem. Inst. Investig. Cienc. Salud, jun. 2006, vol.4, no.1, p.46-48. ISSN 1812-9528.

Colchicine intoxication is uncommon but it is a potentially life threatening toxicologic emergency. Intoxication may occur by ingestion of tablets of drugs containing colchicine as well as by consumption of Colchicum autumnale, which flowers in the Pyrinees in autumn and is often mistakenly collected as Allium ursinum. Overdose must be early recognized and treated appropriately to achieve a beneficial effect for the patient. In this work, we report the case of a patient intoxicated with 50mg of colchicines in a suicidal attempt. The patient developed multiple organ failure and recovered ten days after hospital admission. The dissociation between the ingested high dose and the good clinical evolution could be explained by the existence of polymorphisms in the enzymes involved in the metabolic pathway of this drug.

Palavras-chave: Colchicine; intoxication; toxicity.

        · resumo em espanhol     · texto em espanhol     · pdf em espanhol


 

© 2014  IICS

Río de la Plata y Lagerenza
Código Postal 2511 Asunción, Paraguay
Tel.: 595-21-421312 / 422069



editorial@iics.una.py